I started taking resveratrol last week at 425 mg/day as an AI to accompany the d-aspartic acid that I’ve been taking in cycles for the last several months. The latter supplement has namely been presumed to indirectly increase T levels by stimulating LH production in the pituitary.
Luckily, I’ve felt as though I’ve had positive results from the d-aspartic acid, although I am aware that the estrogen-raising characteristics of such a supplement should be counteracted using an AI. Apart from resveratrol, I take ca. 30 g zinc gluconate per day.
Last Friday I began noticing pain in my left trap, which has since spread around to my shoulders/upper back and into my knees. Since I haven’t modified my training programme at all for the last few weeks, I assume that: a) I’ve not had enough quality sleep in the last few days; or b) the resveratrol (possibly in combination with the zinc) has reduced my estrogen to microscopic levels, thus leading to joint pain.
Have any of you had similar experiences with resveratrol or with (over-the-counter) AIs in general? Would you recommend lowering the dosage, switching to another AI or simply laying off the AIs and seeing what happens?